How do I reverse redness in both eyes from eye-drop over use?

Taper over time. It can be difficult. You will probably need to taper over the course of a few weeks. If you were using more than once per day, take it one time less for 5 days, then decrease again by one dose per day for 5 more days and so on until you are off. In the meantime, you can use artificial tears to moisturize. Sometimes I put patients on a mild steroid drop to help them along the way!

Related Questions

How do I reverse redness in both eyes from eye drop over use, caused by months of using naphcon a eye drops?

Stop the Naphcon A. Excessive use of eye drops containing preservatives can cause a condition called "medicamentosa". Treatment involves stopping the offending eyedrop and switching to an artificial tear that does not contain preservatives. The labeling should state: "preservative free". Since many serious eye problems can cause redness you should contact a local eye doctor as soon as possible.

I have dryness and pain in my left eye, when I wake up, both eyes are red but eye drops clears it. Is this serious?

Dry eyes. Can be a symptoms of other underlying illnesses. Please consult BOTH your PCP and your ophthalmologist for comprehensive exams and testing for possible autoimmune (Sjogren's) or other inflammatory illnesses.

I put allergy eye drops in her eye & noticed a red vein with a dark spot at end, in both eyes. In same area. Drops made her eyes burn more.

Type of drop. Without an actual picture, it is hard to tell what the problem is. As for burning- when the eyes are irritated, even plain saline may burn. On the other hand, an antihistamine eye drop called Optivar tends to cause more burning than others. Try refrigerating the eye drop to see if it cuts down the sting.